# SDR CA000323006

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,978 hours
- Engine: Pwa PT6A28
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Snap Ring
- Part number: 5000102
- Condition: Loose
- Location: Brake
- Component: Master Cylinder, Beech, 9038000111
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE VENT BLOWER ASSY, THE AME LIGHTLY PULLED ON THE PILOT''S LT RUDDER PEDAL.  THE LT BRAKE MASTER CYLINDER SNAP RING LET GO AND THE CYLINDER CAME APART DRAINING ALL THE BRAKE FLUID AND LEAVING THE BRAKE SYSTEM INOPERATIVE. THE SUBMITTER SUSPECTS THE SNAP RING WAS INSTALLED UPSIDE DOWN.  THE SNAP RING IS TAPPERED FOR EASE OF INSTALLATION AND IF IT WAS INSTALLED UPSIDE DOWN, THE TAPER WOULD ALLOW IT TO COME OUT OF THE GROOVE.
